# SDR 2009FA0000094

- Difficulty date: February 8, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Engine: Cont IO520BB
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE QUIT WHEN EXITING RUNWAY.  UPON TROUBLESHOOTING, MECHANIC FOUND FCU HAD A ROUGH SPOT WHEN MOVING FUEL CONTROL ARM.  FCU WAS REPLACED AND RUN-UP WAS PERFORMED AND OPS CHECK GOOD.  NO RECOMMENDATIONS AT THIS TIME.  (K)
